# SDR 2022FA0000327

- Difficulty date: July 1, 2022
- Submitted: July 1, 2022
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED FROM THE AIRCRAFT AND BROUGHT TO US BECAUSE IT STARTED RUNNING RUFF. UPON DISASSEMBLY WE FOUND A PUSHROD DRIVEN THROUGH THE ROCKER ARM. WE FOUND THREE HYDRAULIC LIFTERS SEVERELY WORN ON THE SURFACE THAT CONTACTS THE CAMSHAFT. THE SNAP RING THAT HOLDS THE LIFTER ASSEMBLY TOGETHER WAS BROKEN AND THE LIFTER PARTS WERE OUT OF THE BODY. TWO LOBES OF THE CAMSHAFT ARE DAMAGED. LESS THAN 400 HOURS ON PARTS. LIFTERS ARE PART NUMBER 15B28093. CAM IS PART NUMBER LW16511. APPEARS TO BE AN ISSUE WITH THE DLC COATING OR LIFTER MATERIAL. ONE LIFTER IS ABOUT .085" SHORT, ONE ABOUT .040" SHORT, AND ONE ABOUT .006" SHORT. NO VISIBLE CORROSION. LYCOMING SB619 DOES NOT APPLY TO THESE ROCKER ARMS. WE DO NOT HAVE THE LOG BOOK AT THIS TIME TO SEE IF SB639 HAS BEEN COMPLIED WITH - HOWEVER, IT DOES NOT APPEAR THE THE ISSUE STARTED WITH ROCKER ARM FAILURE.
